Diarrhea, Dizziness, Fatigue And Feeling Faint

Reviewed on 6/15/2020

This combination of symptoms and signs is common in gastroenteritis, food poisoning, or traveler's diarrhea. Dizziness and feeling faint in this context is usually secondary to dehydration from diarrhea. Diarrhea can be a side effect of chemotherapy or radiation therapy (or the common diabetes mellitus medication called metformin). It could be irritable bowel syndrome or inflammatory bowel syndrome, or rarely a colon cancer.

While the list below can be considered as a guide to educate yourself about these conditions, this is not a substitute for a diagnosis from a health care provider. There are many other medical conditions that also can be associated with your symptoms and signs. Here are a number of those from MedicineNet:

At MedicineNet, we believe it is important to take charge of your health through measures such as a living healthy lifestyle, practicing preventative medicine, following a nutrition plan, and getting regular exercise. Understanding your symptoms and signs and educating yourself about health conditions are also a part of living your healthiest life. The links above will provide you with more detailed information on these medical conditions to help you inform yourself about the causes and available treatments for these conditions.

Symptoms & Signs A-Z List

Health Solutions From Our Sponsors